I have an embarrasing Question. I have acne all over my penis. I wash everyday so it is not as if I'm not clean. I have even tried to apply acne medication on my penis, but all that seems to do is really irritate my skin. Is there anything that you might suggest that would help me to getting rid of this acne.
I think what you may be describing are the small cysts many people in this Forum have asked me about. They look like whiteheads, but are not. You can't remove them, but you don't need to. Acne medicine will surely irritate them.
If you need reassurance on this point, please don't be embarrassed to ask a doctor. One look should be enough to tell you for sure that this is nothing to worry about.
I have the same problem as Chad (who wrote in about his acne and cysts). I think this is very embarrasing. Is there anyway to shrink the size or to completely cure them? Also, (this has happened once and I was stumped on what to answer), what if you are with a girl who notices and wants to know what they are? Is there any easy reply to give?
hi i have a question, i had a really small pimple on my penis that i could barely see, it wasnt red..so it wasnt irratated, it was the color of my skin but now it has gotten bigger and is now red and kind of itchy. could this have occur because i masterbate frequently? can this be a sign of genital herpes? i have had sex with people i dont know well but i always used protection, please let me know
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.